# SDR VTZA97493

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Required Service
- Location: Lt Master Cyl
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/PHL - FLT 6455 - DURING TAXI ON 9-5-97 AT 0645 HOURS, THE CREW EXPERIENCED A DISCREPANCY WITH THE CAPTAIN'S RT BRAKE PEDAL BEING SPONGY AND ONLY GETTING A READING OF 1200 PSI.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED.  MAINTENANCE SERVICED THE CAPTAIN'S RT BRAKE MASTER CYLINDER IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
